# SDR SWAA2022110930670

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661BB HAS SEVERAL PULLED FASTENER HOLE ON AFT END (MARKED) / STARTED DAMAGE REMOVAL PER SRM 51-70-04-2R-9 PARA 4 STEPS A & B .;[04] COMPLETED DAMAGE REMOVAL CHOPPED FIBERS FILLED THE DEFECTIVE FASTENER HOLES & SET TO CURE IAW SRM 51-70-04-2R-9 PARA 4 STEPS D & E .;[07] CURED THE RESIN MIXTURE & PERFORMED THE SURFACE PREPARATION STEPS IAW SRM 51-70-04-2R-9 PARA 4 STEPS E-I PER GENERAL REPAIR SRM 51-70-04-2R-0 FIGURE 214 PAGE 39. REF CAL TOOL THERMOMETER ID ATS883 SN 15112530 CAL DUE 10/2022 .;[08] USING BMS9-3 STYLE 1581 GLASS LOT 1502472-1 & BMS8-301/EA9390 RESIN LOT JH1HAA6331 FABRICATED REPAIR PLIES; LAID UP THE REPAIR; VACUUM BAGGED LEAK CHECKED ; THEN SET TO CURE IAW SRM 51-70-04-2R-9 PARA 4 . STEPS J; K ; & L .;[09] REPAIR CURED IAW SRM 51-70-04-2R-9 PARA 4 STEP M . REF CAL TOOL HOT BONDER ID ATS532 SN 15092117 CAL DUE 06/2023; REQUEST POST REPAIR EXAMINATION IAW SRM 51-70-04-2R-9 PARA 4 STEP O.;[12] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02.  NO DISBONDS NOTED. EQUIP USED:  -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[13] RESTORE THE CONDUCTIVE COATING. APPLIED BMS10-21 TYPE III CONDUCTIVE COATING; CURED THEN TESTED GOOD IAW AMM 51-21-71-370-801 PARA 3 . D. STEPS 1-4 & 7 (B) REF CAL TOOL MULTIMETER ID ATS1658 SN 34000350 CAL DUE 03/2023 .;[14] RESTORE THE FINISH : APPLIED BMS10-103; BMS10-79 PRIMER & BMS10-60 ENAMEL TO INTERIOR & EXTERIOR SURFACES IAW SRM 51-70-04-2R-9 PARA 4 STEP P PER GENERAL REPAIR SRM 51-70-04-2R-0 PARA 4. P
